|my boy friend sick
Feb 13, 2014
my boyfriend is hiv postived, he had lost all this weight and than within two months he has gained it back, his stomach is look likes his nine month preghant, his having constasiped, stomach hurting, his having nausa and period where his not eating. also his having period of shorness of breath, his in a nursing home at the moment he says the nurses keep saying its his med he tells me they dont care. iam worried could tell me what could be wrong iam afraid his shutting down. thank you
| Response from Mr. Chambers
I regret I am not qualified to answer medical questions. My area is benefits and workplace issues.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Do I Wait To Get Tested After Blowjob From A Prostitute?
- Burning Red Spots After Masturbation Worried I Have HIV
- Itchy Vagina After Genital Rubbing Sign Of HIV AIDS
- White Bumps On Penis After Touching Urine Worried I Have HIV
- White Spots After Condom Inside Out Worried I Have HIV
- Can Genital Warts Cause Burning And Irritation?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.